# SDR AALA200801284

- Difficulty date: May 12, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 86,238 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT LEFT SIDE MID GALLEY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT SIDE MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
